The Logic of Sequence Frames

Review of Symbolic Logic 15 (1):101-132 (2022)
  Copy   BIBTEX


This paper investigates and develops generalizations of two-dimensional modal logics to any finite dimension. These logics are natural extensions of multidimensional systems known from the literature on logics for a priori knowledge. We prove a completeness theorem for propositional n-dimensional modal logics and show them to be decidable by means of a systematic tableau construction.

Author's Profile

Fabio Lampert
University of Greifswald


Added to PP

389 (#33,284)

6 months
149 (#10,810)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?